Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite-dimensional irreducible representations of compact semi-simple groups


Author: I. E. Segal
Journal: Bull. Amer. Math. Soc. 70 (1964), 155-160
DOI: https://doi.org/10.1090/S0002-9904-1964-11058-2
MathSciNet review: 0158028
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Mostow, A new proof of E. Cartan's theorem on the topology of semi-simple groups, Bull. Amer. Math. Soc. 55 (1949), 969-980. MR 32656
  • 2. Edward Nelson, Analytic vectors, Ann. of Math. (2) 70 (1959), 572-615. MR 107176


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11058-2

American Mathematical Society